# SDR HALA2010042500189

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 14,272 hours, 34,758 cycles
- Engine: Rroyce BR700715A130
- Engine time: 12,412 hours, 12,412 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 12,412 hours, 30,276 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG INFLIGHT ENG SHUTDOWN, ON CLIMB AT 4,000 FT NR 2 ENGINE OVERTEMP WITH LOUD BANG AND ENGINE SHUTDOWN.  ACFT RETURNED TO DEPARTURE WHERE AN UNEVENTFUL LANDING WAS MADE.  FOUND TURBINE FAILURE (FOD) R & R ENG ASSY IAW HALM1414/M143 OPS & LEAK CK OK.
